International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2014 / Article

Retraction | Open Access

Volume 2014 |Article ID 128137 | https://doi.org/10.1155/2014/128137

International Journal of Mathematics and Mathematical Sciences, "Retracted: Partial Sums of Functions of Bounded Turning", International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 128137, 1 page, 2014. https://doi.org/10.1155/2014/128137

Retracted: Partial Sums of Functions of Bounded Turning

Received16 Mar 2014
Accepted16 Mar 2014
Published03 Apr 2014

This article has been retracted as it is essentially identical in title and technical content with a previously published paper in Journal of Inequalities in Pure and Applied Mathematics (JIPAM). The earlier publication is “Partial Sums of Functions of Bounded Turning” [1] Volume 4, Issue 4, Article 79, 2003.

References

  1. J. M. Jahangiri and K. Farahmand, “Partial sums of functions of bounded turning,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 1, pp. 45–47, 2004. View at: Publisher Site | Google Scholar

Copyright © 2014 International Journal of Mathematics and Mathematical Sciences. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

679 Views | 365 Downloads | 0 Citations
 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.